| Model Number |
RBYLP0204 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastric artery using ruby coil lps.During the procedure, when the hospital tech was advancing a ruby coil, the coil was stuck in the introducer sheath.Subsequently, they bent the pusher assembly, making the coil unable to push through introducer sheath.Therefore, the ruby coil was removed.The procedure was completed using a new ruby coil.There was no report of an adverse effect to the patient.